# SDR F3LA200200117

- Difficulty date: March 25, 2002
- Submitted: March 25, 2002
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 29,562 hours, 15,405 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON TRANSITION PANEL AT STA 847 TO 867, LBL 24.  FABRICATED AND INSTALLED REPLACEMENT TRANSITION PANEL PER SRM 53-60-53 AND 51-40-02.
